# SDR SWIA202161297

- Difficulty date: August 13, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL CORRODED STGR20R FS310.00 - FS319.00 (MARKED)     (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED CORRODED INTERCOSTAL AT FS310.00 TO FS319.00 AT STGR 20RH REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-32047 REV: NC. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
